MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. TEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL

DENTSPLY SIRONA ORTHODONTICS INC. TEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL
Catalog Number 00856379007009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.
 
Event or Problem Description
In this event it is reported that a patient complaint through social media they experienced numb chin syndrome from the use of the template aligner arch - suresmile.They were seen by an oral specialist who said that the numb chin is being caused by compression of their lower incisor and gum from the aligners.They were advised it hopefully can be reversed but could be a long road to recovery, possibly requiring medication to help the nerve recover.They have been advised to stop wearing the aligners immediately.

Brand Name
TEMPLATE ALIGNER ARCH
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23308722
Report Number1649995-2025-00067
Device Sequence Number12215883
Product Code NXC
UDI-Device Identifier00856379007009
UDI-Public00856379007009
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00856379007009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/15/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown